Differential and Integral Equations
- Differential Integral Equations
- Volume 29, Number 11/12 (2016), 1139-1166.
A time-splitting approach to quasilinear degenerate parabolic stochastic partial differential equations
In this paper, we discuss the Cauchy problem for a degenerate parabolic-hyperbolic equation with a multiplicative noise. We focus on the existence of a solution. Using nondegenerate smooth approximations, Debussche, Hofmanová and Vovelle  proved the existence of a kinetic solution. On the other hand, we propose to construct a sequence of approximations by applying a time splitting method and prove that this converges strongly in $L^1$ to a kinetic solution. This method will somewhat give us not only a simpler and more direct argument but an improvement over the existence result.
Differential Integral Equations Volume 29, Number 11/12 (2016), 1139-1166.
First available in Project Euclid: 13 October 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kobayasi, Kazuo; Noboriguchi, Dai. A time-splitting approach to quasilinear degenerate parabolic stochastic partial differential equations. Differential Integral Equations 29 (2016), no. 11/12, 1139--1166.https://projecteuclid.org/euclid.die/1476369333